Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/33164
Title: Higher-order optimality conditions for set-valued optimization
Authors: Li, SJ
Teo, KL
Yang, XQ 
Keywords: Mth-order adjacent derivative
Mth-order adjacent set
Mth-order optimality condition
Set-valued map
Issue Date: 2008
Publisher: Springer/Plenum Publishers
Source: Journal of optimization theory and applications, 2008, v. 137, no. 3, p. 533-553 How to cite?
Journal: Journal of Optimization Theory and Applications 
Abstract: This paper deals with higher-order optimality conditions of set-valued optimization problems. By virtue of the higher-order derivatives introduced in (Aubin and Frankowska, Set-Valued Analysis, Birkhäuser, Boston, [1990]) higher-order necessary and sufficient optimality conditions are obtained for a set-valued optimization problem whose constraint condition is determined by a fixed set. Higher-order Fritz John type necessary and sufficient optimality conditions are also obtained for a set-valued optimization problem whose constraint condition is determined by a set-valued map.
URI: http://hdl.handle.net/10397/33164
DOI: 10.1007/s10957-007-9345-3
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

31
Citations as of Feb 20, 2017

WEB OF SCIENCETM
Citations

29
Last Week
0
Last month
1
Citations as of Feb 21, 2017

Page view(s)

19
Last Week
0
Last month
Checked on Feb 26, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.